MathSciNet Relay Station
MathSciNet bibliographic data
MR2096724 (2005e:35208) 35Q53 (37K40)
Wazwaz, Abdul-Majid The sine-cosine method for obtaining solutions with compact and noncompact structures. Appl. Math. Comput. 159 (2004), no. 2, 559–576.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement